# SDR DALA2017120508435

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ATTACHED BRACKETS FOR LOWER HOLDING STICK OF LT OFF WING EVACUATION SLIDE FOUND BROKEN. LEFT OFF WING EVACUATION SILDE PACK REPLACED. SYSTEM OPERATION IS NORMAL.
